# SDR IPXA2025100665445

- Difficulty date: September 27, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 38,076 hours, 22,607 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Support Bracket
- Part number: 148N66148148N661
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS DOOR 313AL LH AND RH LATCH STOPS AT THE CUT-OUT 4EA SUPPORT BRACKETS ARE CORRODED.   REMOVED 2EA SUPPORTS AND 4 ANGLES IN ACCESS DOOR 313AL I.A.W. B757-200PF SRM 51-40-02-0G.INSTALLED 4 EA SUPPORT BRACKETS IAW  SRM 51-40-02.REINSTALLED 2 EA STOP SUPPORTS IAW  SRM 51-40-02
